# SDR MASA2010111601281

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,506 hours, 37,558 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH COVER DAMAGED.  MX REMOVED AND REPLACED COVER.
